Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 77, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 3, 2011, 3:28 PM CDT. It took effect at Apr 3, 2011, 10:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 3:28 PM CDT (20:28 UTC)
- In effect from
- Apr 3, 2011, 10:00 PM CDT
- Expired
- Apr 4, 2011, 9:59 AM CDT
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
702 WHUS74 KLCH 032028 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 328 PM CDT SUN APR 3 2011 ...STRONG SOUTHERLY WINDS EXPECTED TONIGHT... .SOUTHERLY WINDS ARE EXPECTED TO STRENGTHEN OVER THE GULF WATERS LATE THIS EVENING AHEAD OF A COLD FRONT APPROACHING THE REGION FROM THE WEST. THESE STRONG SOUTHERLY WINDS MAY DIMINISH BELOW ADVISORY CRITERIA DURING THE DAY TOMORROW...BUT WILL BE REPLACED BY EVEN STRONGER NORTHERLY WINDS AS THE FRONT MOVES THROUGH THE GULF WATERS MONDAY EVENING. ANOTHER ADVISORY WILL LIKELY BE REQUIRED FOR MONDAY EVENING THROUGH TUESDAY MORNING FOR THESE NORTH WINDS. GMZ450-452-455-470-472-475-040400- /O.NEW.KLCH.SC.Y.0077.110404T0300Z-110404T1600Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 328 PM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM CDT MONDAY. * WINDS AND SEAS: SOUTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
3 follow-up statements
761 WHUS74 KLCH 040056 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 756 PM CDT SUN APR 3 2011 ...STRONG SOUTHERLY WINDS EXPECTED TONIGHT... .PRESSURES CONTINUE TO FALL ACROSS CENTRAL TEXAS...BRINGING ABOUT LARGE DIFFERENCES-IN-PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO. FRESH SOUTHERLY WINDS ARE THE RESULT. SOUTHERLY WINDS ARE EXPECTED TO DECREASE ON MONDAY...WITH THE APPROACH OF A TEXAS COLD FRONT. GALE-FORCE NORTHERLY WINDS ARE POSSIBLE WITH PASSAGE OF THE COLD FRONT BY MONDAY EVENING. FINALLY...A LOW WATER ADVISORY WILL BE IN EFFECT FOR MONDAY NIGHT ...AS FRESH NORTHERLY WINDS BLOW LENGTHWISE ACROSS COASTAL LAKES AROUND THE TIME OF THE LOW TIDE. GMZ430-432-435-041100- /O.NEW.KLCH.LO.Y.0007.110405T0000Z-110405T0900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 756 PM CDT SUN APR 3 2011 ...LOW WATER ADVISORY IN EFFECT FROM 7 PM MONDAY TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO 4 AM CDT TUESDAY. A DEPARTING COLD FRONT WILL BRING ABOUT FRESH NORTHERLY WINDS ACROSS THE COASTAL MARSHES. THESE NORTHERLY WINDS...BLOWING LENGTHWISE ACROSS COASTAL LAKES...WILL STRENGTHEN THE OUTGOING TIDE. THE ACTUAL TIDES IN THE POST-FRONTAL AIR WILL BE RUNNING FROM 1.5 TO 2 FEET BELOW THE MEAN LOWER LOW WATER BENCHMARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ470-472-475-041100- /O.CON.KLCH.SC.Y.0077.110404T0300Z-110404T1600Z/ /O.NEW.KLCH.GL.A.0003.110405T0000Z-110405T1200Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 756 PM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY. * WINDS AND SEAS TONIGHT: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 35 KNOTS WITH LOCALLY HIGHER GUSTS. VERY ROUGH AND CONFUSED SEAS FROM 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ450-452-455-041100- /O.CON.KLCH.SC.Y.0077.110404T0300Z-110404T1600Z/ /O.NEW.KLCH.GL.A.0003.110405T0000Z-110405T0900Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 756 PM CDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT MONDAY. * WINDS AND SEAS TONIGHT: SOUTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. VERY ROUGH AND CONFUSED SEAS FROM 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
731 WHUS74 KLCH 040911 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 411 AM CDT MON APR 4 2011 ...STRONG SOUTHERLY WINDS TODAY BECOMING NORTHERLY THIS EVENING... .PRESSURES CONTINUE TO FALL ACROSS CENTRAL TEXAS...BRINGING ABOUT LARGE DIFFERENCES-IN-PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO THIS MORNING. STRONG SOUTHERLY WINDS ARE THE RESULT. SOUTHERLY WINDS WILL DECREASE WITH THE APPROACH OF A STRONG TEXAS COLD FRONT. GALE-FORCE...NORTHERLY WINDS WILL RAPIDLY DEVELOP WITH PASSAGE OF THE COLD FRONT BY MONDAY EVENING. FINALLY...A LOW WATER ADVISORY WILL BE IN EFFECT FOR MONDAY NIGHT ...AS FRESH NORTHERLY WINDS BLOW LENGTHWISE ACROSS COASTAL LAKES AROUND THE TIME OF THE LOW TIDE DRYING OUT THE BAYS AND AREA COASTAL LAKES. GMZ470-472-475-041715- /O.EXT.KLCH.SC.Y.0077.000000T0000Z-110405T0000Z/ /O.CON.KLCH.GL.A.0003.110405T0000Z-110405T1200Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 411 AM CDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * WINDS AND SEAS TODAY: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 35 KNOTS WITH LOCALLY HIGHER GUSTS. VERY ROUGH AND CONFUSED SEAS FROM 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ450-452-455-041715- /O.EXT.KLCH.SC.Y.0077.000000T0000Z-110405T0000Z/ /O.CON.KLCH.GL.A.0003.110405T0000Z-110405T0900Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 411 AM CDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. * WINDS AND SEAS TODAY: SOUTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 6 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. VERY ROUGH AND CONFUSED SEAS FROM 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ430-432-435-041715- /O.CON.KLCH.LO.Y.0007.110405T0000Z-110405T0900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 411 AM CDT MON APR 4 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY... ...SMALL CRAFT SHOULD EXERCISE CAUTION ON AREA BAYS AND AND COASTAL LAKES TODAY... STRONG SOUTHERLY WINDS WILL AHEAD OF A COLD FRONT THAT IS MOVING RAPIDLY SOUTH OUT OF NORTH TEXAS. WINDS WILL TAPER OFF FOR SEVERAL HOURS PRIOR TO THE FRONTAL PASSAGE THIS AFTERNOON ONLY TO SWING AROUND TO THE NORTHWEST BEHIND THE DEPARTING COLD FRONT. THESE NORTHERLY WINDS...BLOWING LENGTHWISE ACROSS COASTAL LAKES... WILL STRENGTHEN THE OUTGOING TIDE. THE ACTUAL TIDES IN THE POST- FRONTAL AIR WILL BE RUNNING FROM 1.5 TO 2 FEET BELOW THE MEAN LOWER LOW WATER BENCHMARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$
978 WHUS74 KLCH 041459 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 959 AM CDT MON APR 4 2011 ...STRONG SOUTHERLY WINDS TODAY BECOMING NORTHERLY THIS EVENING... .PRESSURES CONTINUE TO FALL ACROSS CENTRAL TEXAS...BRINGING ABOUT LARGE DIFFERENCES-IN-PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO THIS MORNING. STRONG SOUTHERLY WINDS ARE THE RESULT. SOUTHERLY WINDS WILL DECREASE WITH THE APPROACH OF A STRONG TEXAS COLD FRONT. GALE-FORCE...NORTHERLY WINDS WILL RAPIDLY DEVELOP WITH PASSAGE OF THE COLD FRONT BY MONDAY EVENING. FINALLY...A LOW WATER ADVISORY WILL BE IN EFFECT FOR MONDAY NIGHT ...AS FRESH NORTHERLY WINDS BLOW LENGTHWISE ACROSS COASTAL LAKES AROUND THE TIME OF THE LOW TIDE DRYING OUT THE BAYS AND AREA COASTAL LAKES. GMZ470-472-475-050100- /O.UPG.KLCH.SC.Y.0077.000000T0000Z-110405T0000Z/ /O.NEW.KLCH.GL.W.0003.110404T2200Z-110405T0600Z/ /O.UPG.KLCH.GL.A.0003.110405T0000Z-110405T1200Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 959 AM CDT MON APR 4 2011 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS TODAY: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 35 KNOTS WITH LOCALLY HIGHER GUSTS. VERY ROUGH AND CONFUSED SEAS FROM 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ450-452-455-050100- /O.UPG.KLCH.SC.Y.0077.000000T0000Z-110405T0000Z/ /O.NEW.KLCH.GL.W.0003.110404T2200Z-110405T0600Z/ /O.UPG.KLCH.GL.A.0003.110405T0000Z-110405T0900Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 959 AM CDT MON APR 4 2011 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS TODAY: SOUTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 6 FEET. * WINDS AND SEAS FOR MONDAY NIGHT: NORTH WINDS AROUND 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. VERY ROUGH AND CONFUSED SEAS FROM 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-435-050100- /O.CON.KLCH.LO.Y.0007.110405T0000Z-110405T0900Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 959 AM CDT MON APR 4 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY... A LOW WATER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY. STRONG SOUTHERLY WINDS WILL AHEAD OF A COLD FRONT THAT IS MOVING RAPIDLY SOUTH OUT OF NORTH TEXAS. WINDS WILL TAPER OFF FOR SEVERAL HOURS PRIOR TO THE FRONTAL PASSAGE THIS AFTERNOON ONLY TO SWING AROUND TO THE NORTHWEST BEHIND THE DEPARTING COLD FRONT. THESE NORTHERLY WINDS...BLOWING LENGTHWISE ACROSS COASTAL LAKES... WILL STRENGTHEN THE OUTGOING TIDE. THE ACTUAL TIDES IN THE POST- FRONTAL AIR WILL BE RUNNING FROM 1.5 TO 2 FEET BELOW THE MEAN LOWER LOW WATER BENCHMARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ SWEENEY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 12:41 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Apr 3, 12:41 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1241 PM CDT SUN APR 3 2011 .AVIATION...A TIGHT SOUTHERLY GRADIENT AND AMPLE MOISTURE UNDER A HARD CAP AT 4K FEET WILL PERSIST. VISIBLE IMAGERY SHOWING THIS MOISTURE FOCUSED INTO CLOUD STREETS, INDICATIVE OF GUSTY WINDS GREATER THAN 20 KNOTS AND VARIABLE VFR TO MVFR CIGS. AS THE LAYER COOLS TNITE, CIGS SHOULD LOWER TO LIFR CIGS WITH IFR IN FOG AT ARA. OTHERWISE WINDS SHOULD BE SUFFICIENTLY STRONG TO LIMIT FOG TO MVFR AT BPT AND LCH WITH IFR CIGS. FURTHER INLAND, AEX SHOULD SEE MVFR CIGS MOVING IN THIS EVENING AND SHOULD BE THE FIRST TERMINAL TO SEE TSTM ACTIVITY ON MONDAY WITH VCTS STARTING MID-MORNING. MVFR CIGS SHOULD RULE ON MONDAY. A FAST MOVING COLD FRONT WITH STRONG TO SEVERE TSTMS SHOULD BE AFFECTING THE TERMINALS MONDAY AFTERNOON. SWEENEY && .PREV DISCUSSION... /ISSUED 1107 AM CDT SUN APR 3 2011/ DISCUSSION... CURRENT FORECAST GENERALLY ON TARGET...CALLING FOR BREEZY AND WARM WITH A MIX OF CLOUDS AND SUN. TWEAKED MOST HOURLY GRIDS TO BRING THEM IN LINE WITH LATEST OBS/TRENDS...BUT NO MAJOR CHANGES MADE. 13 PREV DISCUSSION... /ISSUED 730 AM CDT SUN APR 3 2011/ AVIATION... SATELLITE SHOWS LOW LEVEL MOISTURE AND LOW CLOUDS BEING TRANSPORTED NORTHWARD. MVFR CONDITIONS WILL PREVAIL THROUGH THRU MORNING HOURS MOST AREAS. IFR CONDITIONS ACROSS THE LFT/ARA AREAS SHOULD REACH MVFR CONDITIONS AROUND 14Z. VFR CONDITIONS EXPECTED THIS AFTERNOON WITH GUSTY WINDS AS THE SURFACE LOW DEVELOPS ACROSS THE CENTRAL PLAINS. 06 DISCUSSION... A BIT OF FOG AROUND THE REGION AS TEMPERATURES ARE IN THE 60S THIS MORNING ON SOUTH WINDS. SKIES TODAY WILL BECOME PARTLY CLOUDY DURING THE AFTERNOON WITH WINDS GRADUALLY INCREASING. TEMPERATURES TODAY WILL CLIMB BACK INTO THE LOWER 80S. TONIGHT WILL BE WARM AS WINDS WILL CONTINUE OFF THE GULF. AN AREA OF LOW PRESSURE AND TRAILING COLD FRONT OVER THE UPPER MID-WEST WILL DIVE SOUTHWARD TODAY AND LOOKS TO BE MOVING THROUGH NORTH TEXAS EARLY TOMORROW MORNING...AS THE LOW TRACKS NE. THIS LATEST FRONT IS GETTING A KICK TO THE SOUTHEAST AND WILL PLUNGE RAPIDLY TO THE SOUTH DURING THE DAY ON MONDAY. SHOWERS DURING THE LATE MORNING HOURS WILL TRANSITION OVER TO SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON HOURS. STORMS WILL INCREASE IN SIZE AND STRENGTH THROUGH THE AFTERNOON INTO THE EARLY EVENING HOURS. THERE WILL BE ENOUGH UPPER LEVEL SUPPORT TO SEE SOME STORMS BECOMING SEVERE. THE MAIN THREAT AT THIS TIME LOOKS TO BE WINDS AND LARGE HAIL...IN ADDITION TO CLOUD TO GROUND LIGHTNING. TEMPERATURES WILL WARM TO AROUND 80 AHEAD OF THE FRONT. THE FRONT IS EXPECTED TO MAKE THE TEXAS COAST BEFORE SUNSET TOMORROW AND EXIT THE SOUTH CENTRAL LOUISIANA COAST DURING THE EVENING HOURS. RAINS ENDING BEHIND THE FRONT WILL WINDS BECOMING NORTHWEST AND TEMPERATURES DROPPING. MORNING LOWS WILL START OUT IN THE 40S TUESDAY WARMING INTO THE LOWER 70S DURING THE DAY. WINDS OVER THE COASTAL WATERS WILL PICKUP MONDAY EVENING AND CONTINUE INTO TUESDAY BEFORE TAPERING OFF DURING THE DAY. A SMALL CRAFT ADVISORY IS EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. WEDNESDAY WILL SEE TEMPERATURES DRY AND COOL WITH PLENTY OF SUNSHINE. AFTERNOON TEMPERATURES WILL REBOUND THE MID 70S. WINDS BECOMING SOUTHEAST AS THE SURFACE HIGH MOVES OFF THE GEORGIA COAST. THIS LATEST FRONT IS NOT EXPECTED TO BRING ENOUGH RAINFALL TO CHANGE THE DROUGHT CONDITIONS ALTHOUGH ANYTHING DOES HELP. 19 && .PRELIMINARY POINT TEMPS/POPS... KLCH 81 71 79 47 72 / 10 10 70 20 0 KBPT 80 72 79 48 73 / 10 10 60 10 0 KAEX 84 70 80 44 72 / 10 10 70 10 0 KLFT 83 71 81 47 72 / 10 10 60 40 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 3, 4:28 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 428 AM CDT SUN APR 3 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-040930- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 428 AM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WINDS INCREASING FROM THE SOUTH TODAY AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE REGION TOMORROW. SKIES WILL ALSO SEE INCREASING CLOUDS AS TEMPERATURES CLIMB INTO THE 80S. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE LATE TOMORROW MORNING BECOMING LIKELY DURING THE AFTERNOON HOURS. SOME STORMS WILL BECOME SEVERE WITH THE MAIN THREAT FROM HAIL...AND STRONG WINDS. RAINFALL TOTALS WILL GENERALLY AVERAGE AROUND ONE INCH WITH SOME LOCATIONS GETTING UPWARDS TO TWO INCHES. IN THE COASTAL WATERS A SMALL CRAFT LOOKS TO BE POSTED FOR MONDAY EVENING. HAZARDOUS WEATHER IS EXPECTED MONDAY AFTERNOON. DRY AND COOLER ON TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED. K. KUYPER
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.